# SDR DXTA2009010703462

- Difficulty date: January 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Aircraft time: 2,985 hours, 1,759 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 656702
- Part serial: 2672A
- Condition: Inoperative
- Location: Brakes
- Part time: 1,759 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION CREW CYCLED PARKING BRAKE (IAW COLD WX OPS) AND RECEIVED AMBER FAULT CODE CASS MESSAGE.  UPON LANDING BRAKE 2 FAIL CASS MESSAGE APPEARED AND BRAKING WAS DEGRADED FAULT CODE 430 BSCU 2 FAILURE ON ELECTR VALVE CTRL.  REMOVED AND REPLACED RT ELECTRIC VALVE PN 65670-2 SN 2672A, NEW SN 2555A OF REPAIRED UNIT BLEED SYS.  WORK PERFORMED IAW EX MM 20-000 AND 32-42-00.
